MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from results obtained of 255, 152, 140, 128 and 126 mg/dl.Customer was also concerned with fasting meter to lab comparison results of 130 mg/dl using true focus meter and doctor's lab test result of 82 mg/dl; the meter to lab comparison was performed during a scheduled doctor visit.The customer¿s expected am fasting blood glucose test result is below 90 mg/dl and expected pm non-fasting blood glucose test result is below 130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer non-fasting and produced test result of 129 mg/dl using true focus meter; customer was satisfied with the result obtained.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 10/13/2023 and test strips were opened two weeks prior to call.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 28-dec-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key13280028
Report Number1000113657-2022-00026
Device Sequence Number5199756
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2023
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNY1012
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown